Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 14 found articles
 
 
  Singularities of energy surfaces under non-Hermitian perturbations
 
 
Title: Singularities of energy surfaces under non-Hermitian perturbations
Author: Kirillov, O. N.
Mailybaev, A. A.
Seyranian, A. P.
Appeared in: Doklady physics
Paging: Volume 50 (2005) nr. 11 pages 577-582
Year: 2005
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands